# SDR GTIA2018072802776

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 21,764 hours, 9,973 cycles
- System (JASC): 4990 · APU Oil System
- Part: Drain Line
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DIRTY SOCK ODOR NOTICED BY ALL CREW ON AIRCRAFT. PACKS ON APU BLEED ODOR POSSIBLY STRONGER IN FWD CABIN, POSSIBLY PACK 1. FOLLOWED TSM 05-50-00-810-831-A. PER COSRS FOUND APU TYPE 1 AS PROBABLE CAUSE. CONFIRMED PRESENCE OF ENGINE OIL. PER TSM 49-00-00-810-921-A. INSPECTED APU & FOUND OIL LEAK ON APU ASSY, CLEANED & PERFORMED OPS CK IAW AMM 49-00-00. CONFIRMED OIL COMING FROM CENTER DRAIN LINE. PERFORMED ENGINE RUN & OPS CK OF PACK 1 & 2 PER AMM 71-00-00. NO DEFECTS NOTED. CONFIRMED NO PRESENCE OF OIL AT THIS TIME.
